# SDR ASOA20161004146A

- Difficulty date: October 4, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207953
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROSION ON LT INTERCOSTAL AT STR 27 & BS 364.  R & R THE INTERCOSTAL IAW SRM 51-40-11-001-001-A01 & DRAWING  SH670-32075.
